A method of solution of electrodynamic boundary problems for regions with complex shapes
Doklady Akademii Nauk, Tome 248 (1979) no. 1, pp. 74-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_248_1_a19,
author = {V. F. Kravchenko and E. I. Nefedov},
title = {A method of solution of electrodynamic boundary problems for regions with complex shapes},
journal = {Doklady Akademii Nauk},
pages = {74--77},
year = {1979},
volume = {248},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_248_1_a19/}
}
TY - JOUR AU - V. F. Kravchenko AU - E. I. Nefedov TI - A method of solution of electrodynamic boundary problems for regions with complex shapes JO - Doklady Akademii Nauk PY - 1979 SP - 74 EP - 77 VL - 248 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1979_248_1_a19/ LA - ru ID - DAN_1979_248_1_a19 ER -
V. F. Kravchenko; E. I. Nefedov. A method of solution of electrodynamic boundary problems for regions with complex shapes. Doklady Akademii Nauk, Tome 248 (1979) no. 1, pp. 74-77. http://geodesic.mathdoc.fr/item/DAN_1979_248_1_a19/